# SDR UALA2010101103767

- Difficulty date: October 9, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 47,247 hours, 5,621 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Damaged
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVAL FOUND AFTER CARGO STA 1880 LT 1 SPLITTER RAIL DAMAGED 12 INCHES X 1 INCH. REPLACED RAIL.
